# SDR SIMA3082

- Difficulty date: November 3, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE REPORTED THE RIGHT AFT INBOARD AND RIGHT AFT OUTBOARD CARGO SEAT TRACK CORRODED.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACKS IAW EO E9-5300-013.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
